Medical Errors In Icu

Medical Errors In Icu

Medical Errors In Icu


Doctors prescribe a number of different drugs to patients throughout Kentucky every day. While some types of medications are considered safe drugs that even pregnant women can take, others are considered high-alert medications. Although medication errors can occur with any type of drug, the consequences are heightened when mistakes are made with high-alert medications. Sadly, significant harm can result if a patient receives the wrong dosage or another medication error is made involving a high-alert drug. When doctors or pharmacists make high-alert medication errors , patients can suffer an immediate life-threatening condition, permanent injuries, or even death. If you or a loved one has been harmed as a result of a medication error involving a high-alert medication, you should speak with an attorney who handles medical malpractice claims. At Gray and White Law, our lawyers will explain to you your rights and options, guide you through every step of the legal process, gather evidence to strengthen your case, and negotiate to get you the compensation you deserve. After a serious medical error, contact us in Louisville at 888.450.4456 for a free consultation or online at .

source

One Reply to “Medical Errors In Icu”

  1. Is isoniazid a high alert drug? I know of someone who has been severely injured by this drug, ended up in I.C.U due to toxic poisoning and are now permanently disabled. Been asking questions from hospital staff/doctors and no answers, what do you think? I'm from canada so please if you give me some kind of answer that will help me make a decision i would be most grateful i don't have much time, thank you.

Leave a Reply

Your email address will not be published. Required fields are marked *